# SDR DALA2019092405509

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,484 hours, 37,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 831 DOOR DAMPER DOES NOT PASS OPERATIONAL TEST, REPLACED PASSENGER CREW DOOR 831 DOOR DAMPER AT FWD GALLEY AREA.
